# SDR 29GA2016051200004

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 32,583 hours, 36,504 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT REQUIRES MORE THAN NORMAL BRAKE PEDAL PRESSURE AT MODERATE TAXI SPEEDS.  ALL BRAKE AND HYDRAULIC INDICATIONS APPEAR NORMAL.  BLED BRAKES IAW AMM 32-42-00-02. SERVICED HYD FLUID SYSTEM IAW AMM 12-10-29-03.  OPS CHECKS GOOD.
